# SDR RAIA201908260001

- Difficulty date: August 26, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WW REAR WEB IS CRACKED AT LOWER O/B CORNER.  R&R LT WW REAR WEB.
